Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 356, NWS Louisville, KY

June 22, 20114 counties in Kentucky; Harrison County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Jun 22, 2011, 10:06 PM EDT for 4 counties in Kentucky; Harrison County, Indiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2011, 10:06 PM EDT (02:06 UTC)
Expired
Jun 22, 2011, 10:30 PM EDT
In force
24 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Harrison County, IN, Bullitt County, KY, Hardin County, KY, Jefferson County, KY, Meade County, KY

The radar

The Louisville radar (KLVX), 7 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.1 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 410 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
410 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
786 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

611 
WUUS53 KLMK 230206
SVRLMK
INC061-KYC029-093-111-163-230230-
/O.NEW.KLMK.SV.W.0356.110623T0206Z-110623T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1006 PM EDT WED JUN 22 2011

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BULLITT COUNTY IN NORTH CENTRAL KENTUCKY...
  NORTHERN HARDIN COUNTY IN NORTH CENTRAL KENTUCKY...
  SOUTHWESTERN JEFFERSON COUNTY IN NORTH CENTRAL KENTUCKY...
  EASTERN MEADE COUNTY IN NORTH CENTRAL KENTUCKY...
  SOUTHEASTERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 1030 PM EDT

* AT 1004 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR PILCHER LANDING...MOVING
  EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  FAIRDALE...
  SHEPHERDSVILLE...
  WEST POINT AND STITES...
  CUPIO...
  BARRALLTON AND BEECH GROVE...
  GAP IN KNOB AND BROOKS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER THAT SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCED WARNING. TAKE COVER NOW!

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3812 8572 3791 8566 3790 8618 3805 8616
TIME...MOT...LOC 0206Z 262DEG 32KT 3799 8603
WIND...HAIL 60MPH <.50IN

$$

EER
1 follow-up statement
346 
WWUS53 KLMK 230230
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1030 PM EDT WED JUN 22 2011

INC061-KYC029-093-111-163-230240-
/O.EXP.KLMK.SV.W.0356.000000T0000Z-110623T0230Z/
HARRISON IN-JEFFERSON KY-MEADE KY-BULLITT KY-HARDIN KY-
1030 PM EDT WED JUN 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HARDIN...NORTHWESTERN
BULLITT...EASTERN MEADE...SOUTHWESTERN JEFFERSON AND SOUTHEASTERN
HARRISON COUNTIES HAS EXPIRED...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE 
OF PRODUCING PERIODS OF HEAVY RAIN AND WINDS OF 40 TO 50 MPH.

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

LAT...LON 3812 8572 3791 8566 3790 8618 3805 8616
TIME...MOT...LOC 0206Z 262DEG 32KT 3799 8603

$$

EER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:59 PM EDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jun 22, 6:59 PM EDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
659 PM EDT WED JUN 22 2011

...UPDATED AVIATION DISCUSSION...

.SHORT TERM (TONIGHT AND THURSDAY)...

CLOUD COVER CONTINUES TO DECREASE ACROSS THE REGION THIS AFTERNOON
AS LOW CLOUDS ARE LIFTING AND MIXING OUT.  WHERE THE SUN HAS COME
OUT...TEMPERATURES HAVE CLIMBED RAPIDLY WITH MOST LOCATIONS IN
WESTERN KENTUCKY IN THE MID TO UPPER 80S.  BY THE TIME ONE GETS
TOWARD THE I-65 CORRIDOR...TEMPS ARE APPROACHING 80 AND MID-UPPER
70S WERE LOCATED ACROSS THE EASTERN SECTIONS.

SFC COLD FRONT APPEARS TO BE CROSSING OVER THE WABASH AND OHIO
RIVERS WITH A NOTICEABLE DROP IN DEWPOINTS ACROSS SOUTHERN
ILLINOIS.  FURTHER EAST ACROSS SOUTHERN INDIANA SOUTHWARD INTO
CENTRAL KENTUCKY...THE INCREASING TEMPERATURES AND HIGH DEWPOINTS
HAS LED TO INCREASING INSTABILITY.  IN GENERAL...MLCAPE VALUES ARE
IN THE 1500-2000 J/KG WITH A SW-NE AXIS OF LI'S DROPPING TO AROUND
-4 TO -6 DEG C.  DESPITE THE THE INSTABILITY AND MARGINAL
CONVERGENCE ALONG THE FRONTAL INTERFACE...OVERALL MOISTURE QUANTITY
AND QUALITY ARE NOT ALL THAT IMPRESSIVE.  PRECIP WATER VALUES ARE
ONLY RUNNING AROUND 1.3-1.4 INCHES...WHILE MUCH HIGHER VALUES WERE
POOLED ACROSS CENTRAL TENNESSEE AND POINTS SOUTH.  RECENT VIS SAT
IMAGERY SHOWS CU FIELD DEVELOPING AND RECENT RADAR SCANS SHOW
CONVECTION TRYING TO FIRE.  MUCH OF IT IS NORTH OF THE REGION CLOSER
TO THE UPPER LEVEL SUPPORT...WHILE ANOTHER BATCH IS FURTHER SOUTH
CLOSER TO THE BETTER MOISTURE.

FOR THE REST OF THE AFTERNOON AND TONIGHT...SHORT TERM HIGH
RESOLUTION MODELS INDICATE THAT SCATTERED CONVECTION SHOULD CONTINUE
TO FILL IN ACROSS THE REGION LATE THIS AFTERNOON AND EVENING.  BEST
CHANCES WOULD BE ALONG AND EAST OF THE NATCHER PARKWAY IN KENTUCKY.
SOME STORMS MAY BECOME SEVERE WITH DAMAGING WINDS BEING THE PRIMARY
THREAT.  STORMS SHOULD CONTINUE EAST AND BEGIN TO DIMINISH WITH THE
LOSS OF HEATING AND THE MORE STABLE ENVIRONMENT ACROSS THE EASTERN
SECTIONS OF THE FORECAST AREA.  STILL FEEL THAT CHANCE POPS IS THE
WAY TO GO THIS EVENING AND TONIGHT...PLAN ON DROPPING POPS OF
SIGNIFICANTLY AFTER MIDNIGHT WITH TEMPERATURES COOLING INTO THE
UPPER 60S TO AROUND 70.

FOR THURSDAY...UPPER LEVEL TROUGH WILL BE ALMOST OVERHEAD ACROSS THE
REGION WITH LARGE SFC AND UPPER LEVEL LOW UP OVER THE GREAT LAKES
STATES.  AS THE DAY GOES ON...DIURNAL HEATING WILL LIKELY RESULT IN
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE REGION.
HIGHEST CONCENTRATION WOULD BE JUST TO OUR EAST AHEAD OF THE UPPER
LEVEL TROUGH AND ALONG THE SFC COLD FRONTAL BOUNDARY.  PLAN ON
KEEPING LOWER POPS IN THE WEST AND SLIGHTLY HIGHER POPS IN THE
EAST.  SKIES SHOULD GENERALLY BE PARTLY TO MOSTLY CLOUDY WITH
AFTERNOON HIGHS WARMING INTO THE UPPER 70S ACROSS SOUTHERN INDIANA
AND LOWER 80S ACROSS THE NORTHERN HALF OF KENTUCKY.  SOME MID 80S
WILL BE POSSIBLE ACROSS THE SOUTHERN HALF OF THE STATE WHERE LESSER
AMOUNTS OF CLOUDS MAY RESULT IN MORE SFC HEATING.

.LONG TERM (THURSDAY NIGHT - WEDNESDAY)...

THURSDAY NIGHT - SUNDAY...

WITH THE FRONTAL BOUNDARY OFF TO OUR EAST THURS NIGHT...ONLY A FEW
RESIDUAL SHOWERS/STORMS WILL BE POSSIBLE ALONG THE SOUTHERN SIDE OF
THE GREAT LAKES LOW PRESSURE SYSTEM MAINLY BEFORE MIDNIGHT.

A FRONTAL BOUNDARY STILL LOOKS TO SET UP TO OUR SW FOR THE WEEKEND.
MODELS ARE STILL HAVING PROBLEMS WITH LOCATION AND EXACTLY HOW FAR
NORTH IT WILL SET UP.  THE 12Z MODELS FROM TODAY HAVE TRENDED
FARTHER SOUTH AND SLOWER WITH THE BOUNDARY THAN PREVIOUS
RUNS...THEREFORE HAVE DECREASED POPS FOR FRI AND SAT.  SUNDAY LOOKS
TO HAVE A PRETTY DECENT CHANCE OF RAIN WITH A POSSIBLE MCS COMING
THROUGH THE AREA ALONG THE BOUNDARY.

AS FOR TEMPS...UPPER 70S TO MID 80S WILL BE THE RANGE FOR HIGHS.
LOWS WILL BE IN THE 60S.

MONDAY - WEDNESDAY...

THERE CONTINUES TO BE UNCERTAINTY IN PRECIP CHANCES FOR EARLY NEXT
WEEK WITH MODELS VARYING FROM RUN TO RUN.  WILL KEEP 20 PERCENT POPS
IN FOR MONDAY AND PART OF TUES FOR THIS FORECAST.  TEMPERATURES LOOK
TO BE IN THE 80S FOR HIGHS AND 60S/LOW 70S FOR LOWS.

&&

.AVIATION (00Z TAF ISSUANCE)...

A COLD FRONT ASSOCIATED WITH A STRONG LOW PRESSURE SYSTEM IN THE
NORTHERN CONUS WILL BE IN THE VICINITY TONIGHT ACROSS SOUTH-CENTRAL
INDIANA AND CENTRAL KENTUCKY. AS IT DOES SO...POP-UP SHOWERS AND
THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH THE OHIO VALLEY.
HOWEVER...PRECIPITATION WILL BE CLEARING THE AREA OVERNIGHT AND CAN
THEREFORE EXPECT VFR CONDITIONS ON THURSDAY. FOG FORMATION DOES NOT
APPEAR TO BE AN ISSUE FOR THE EARLY MORNING HOURS TOMORROW AS WINDS
WILL NOT BE ABLE TO DIE OFF ENOUGH. WITH THE TIGHT PRESSURE GRADIENT
ASSOCIATED WITH THE LOW PRESSURE SYSTEM...WINDS MAY BE GUSTY AT
TIMES THROUGH TONIGHT AND THEN PICK BACK UP AGAIN AFTER SUNRISE ON
THURSDAY. THE CURRENT SW WIND FLOW WILL SHIFT TOWARD A MORE WESTERLY
FLOW DURING THE DAY TOMORROW WITH THE PASSAGE OF THE COLD FRONT.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

SHORT TERM........MJ
LONG TERM.........AMS
AVIATION..........LG/RJS
Hazardous weather outlook, Jun 22, 4:03 PM EDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
403 PM EDT WED JUN 22 2011

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-232015-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
403 PM EDT WED JUN 22 2011 /303 PM CDT WED JUN 22 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AS A COLD FRONT MOVES EAST THROUGH THE REGION...SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA THIS
AFTERNOON AND EVENING. SOME STORMS MAY BE STRONG TO SEVERE WITH
DAMAGING WINDS BEING THE PRIMARY SEVERE WEATHER THREAT. IN
ADDITION...BRIEF HEAVY RAINS AND FREQUENT CLOUD TO GROUND
LIGHTNING WILL BE POSSIBLE WITH THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE
EARLY NEXT WEEK AS THE FRONTAL BOUNDARY STALLS ACROSS THE TENNESSEE
VALLEY. NO ORGANIZED THREAT OF SEVERE WEATHER IS EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

MJ/AMS

In the hours before

Local storm report, Jun 22, 9:38 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
938 PM EDT WED JUN 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     FLOOD            ANCHORAGE               38.27N  85.54W
06/22/2011                   JEFFERSON          KY   NWS EMPLOYEE

            REPORTS APPROX. 1.5 INCHES OF RAIN IN AN HOUR AND A
            HALF WITH STREET FLOODING

&&

EVENT NUMBER LMK1100945

LG
Local storm report, Jun 22, 9:43 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
943 PM EDT WED JUN 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     TSTM WND DMG     JEFFERSONTOWN           38.21N  85.57W
06/22/2011                   JEFFERSON          KY   TRAINED SPOTTER

            LARGE TREES DOWN...ESTIMATING 12 INCH DIAMETER LIMBS
            DOWN...TREE ON FIRE ON SUE ELLEN DRIVE

&&

EVENT NUMBER LMK1100946

LG
Local storm report, Jun 22, 9:44 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
944 PM EDT WED JUN 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     WALL CLOUD       BRANDENBURG             38.00N  86.18W
06/22/2011                   MEADE              KY   TRAINED SPOTTER

            ROTATING WALL CLOUD REPORTED

&&

EVENT NUMBER LMK1100947

LG
Local storm report, Jun 22, 10:00 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1000 PM EDT WED JUN 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     FUNNEL CLOUD     2 SE GARRETT            37.88N  86.10W
06/22/2011                   MEADE              KY   TRAINED SPOTTER

            SPOTTER REPORTED FUNNEL CLOUD FORMING

&&

EVENT NUMBER LMK1100948

LG
Local storm report, Jun 22, 10:02 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1002 PM EDT WED JUN 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLASH FLOOD      PEWEE VALLEY            38.31N  85.49W
06/22/2011                   OLDHAM             KY   TRAINED SPOTTER

            CREEK REPORTED OVER ITS BANKS...POSSIBLY REACHING
            ROADWAY

&&

EVENT NUMBER LMK1100949

LG
Local storm report, Jun 22, 10:05 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1005 PM EDT WED JUN 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     TSTM WND GST     2 E BRANDENBURG         38.00N  86.14W
06/22/2011  E60 MPH          MEADE              KY   NWS EMPLOYEE

&&

EVENT NUMBER LMK1100950

LG

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:03 PM EDTTornado WarningLMKJefferson27 min
Jun 22, 8:25 PM EDTTornado WarningLMKJefferson, Oldham20 min
Jun 22, 8:43 PM EDTSevere Thunderstorm WarningLMKJefferson32 min
Jun 22, 8:43 PM EDTTornado WarningLMKJefferson, Oldham, Shelby32 min
Jun 22, 9:01 PM EDTTornado WarningLMKJefferson14 min
Jun 22, 9:11 PM EDTTornado WarningLMKHenry, Shelby34 min
Jun 22, 9:13 PM EDTTornado WarningLMKJefferson, Oldham, Shelby32 min
Jun 22, 9:31 PM EDTTornado WarningLMKJefferson29 min
Jun 22, 9:39 PM EDTTornado WarningLMKMeade36 min
Jun 22, 9:40 PM EDTAreal Flood AdvisoryLMKHenry, Jefferson, Oldham, Shelby3 hr
Jun 22, 9:42 PM EDTTornado WarningLMKShelby33 min
Jun 22, 9:50 PM EDTTornado WarningLMKJefferson, Shelby25 min
Jun 22, 10:11 PM EDTSpecial Weather StatementLMKShelby34 min
Jun 22, 10:18 PM EDTFlash Flood WarningLMKHenry, Jefferson, Oldham, Shelby3 hr
Jun 22, 10:32 PM EDTSpecial Weather StatementLMKBullitt28 min
Jun 23, 3:05 AM EDTSpecial Weather StatementLMKJefferson, Oldham25 min
Jun 23, 3:34 AM EDTSpecial Weather StatementLMKHenry, Jefferson, Oldham, Shelby26 min
Jun 23, 3:46 AM EDTSpecial Weather StatementLMKBullitt29 min
Jun 23, 12:36 PM EDTTornado WarningLMKAnderson, Woodford24 min
Jun 23, 12:54 PM EDTSpecial Weather StatementLMKFayette36 min
Jun 23, 1:10 PM EDTTornado WarningLMKBourbon, Clark, Fayette35 min
Jun 23, 1:40 PM EDTTornado WarningLMKBourbon, Clark20 min
Jun 23, 2:09 PM EDTSpecial Weather StatementLMKFayette21 min
Jun 23, 2:13 PM EDTSpecial Weather StatementLMKMercer32 min
Jun 23, 2:56 PM EDTSpecial Weather StatementLMKGarrard, Madison34 min
Jun 23, 5:01 PM EDTSpecial Weather StatementLMKMadison29 min
Jun 23, 5:43 PM EDTSpecial Weather StatementLMKLincoln32 min
Jun 23, 6:54 PM EDTSpecial Weather StatementLMKRussell21 min
Jun 23, 7:08 PM EDTSpecial Weather StatementLMKMadison22 min
Jun 23, 2:30 AM EDTSpecial Weather StatementLMKHarrison30 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.